# SDR CALA2021122202422

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737900
- Aircraft serial: 33528
- Aircraft time: 36,047 hours, 12,781 cycles
- System (JASC): 5700 · Wing Structure
- Part: Pressure Web
- Part number: 111A21011
- Condition: Cracked
- Location: Rbl40 Rear Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-NDT INSPECTION FOUND A CRACK AT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL 40.00 AND RBL 45.64,BETWEEN WL192.0 AND WL 200.6 CRACK LENGTH 0.394IN REF AAR NR 9643110 INICIAL WEB CUTOUT IN REFERENCE WITH B737-900ER REPAIR AREA. FABRICATED REPAIR PARTS IN REF WITH AT CENTER WING REAR SPART VERTICAL PRESSURE WEB AT SRM 57-10-10-2R-3 REPAIR 3 FIG 204, PERFORMED ADVI B737 SRM 57-10-10-2R-3, DOUBLER #2, FILLER #3, RBL 40 IN REF WITH B737-900ER SRM 57-10-10-2R-3 OF REPAIR AREA IN REF WITH B737 SRM 51-10-02, FILLER #4, WEB #1 AND LOCATED AND DRILL #1 REPAIR AND INSTALLED PRESSURE RESERVOIR AND SPOILER PERFORMED HFEC INSPECTION ALONG THE CUT EDGES OF WEB DOUBLER AND TREATED PARTS AND INSTALLED REPAIR CONTROL VALVE.  WORK ACCOMPLISHED BY V891116 REMOVED HYDRAULIC SYST B RESERVOIR IAW B737-900ER AMM 29-11-31 AND REMOVED GROUND SPOILER CONTROL VALVE IAW B737-900ER AMM 27-62-41, REMOVED FASTENERS AND ANGLE TO GAIN ACCESS TO REPAIRED
